# SDR ASAA2023080844498

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,041 hours, 1,763 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

USING HF#1, THE HF ANTENNA WAS UNABLE TO TUNE ON MULTIPLE HF FREQUENCIES. (HF #2 WORKS NORMAL). A STEADY TONE LASTING APPROXIMATELY 10 SECONDS WOULD PRECEED OUR INABILITY TO TRANSMIT.(NO SIDE TONE) AT 3 HOURS INTO FLIGHT. WE ATTEMPTED HF#1 AGAIN AND IT WORKED NORMALLY. GROUNDED - YES. PERFORMED OP CHECK ON HF#1 IAW AMM 23-11-00. OP CHECK GOOD.
